# SDR COMA0460170

- Difficulty date: February 23, 2004
- Submitted: February 25, 2004
- Operation: Air carrier
- Aircraft: N781CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7312
- Aircraft time: 11,904 hours, 11,309 cycles
- Engine: Ge CF34*
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Warning Light
- Condition: Illuminated
- Location: Anti Skid Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5049 ANTI SKID MESSAGE DURING T/O.  DEFERRED MAINTENANCE ON ANTI SKID IAW MEL.
